# SDR CALA2017100203425

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,022 hours, 19,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Condition: Dirty
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE LIGHT WILL NOT SHOW ARMED. THE ARMED LIGHT FLICKER ON AND THEN GOES OUT. CLEANED THE TARGET. OPS CHECKED GOOD. OK TO CONTINUE.
